MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARADRIVE Steerable Sheath Clear; Catheter, Steerable

BOSTON SCIENTIFIC CORPORATION FARADRIVE Steerable Sheath Clear; Catheter, Steerable
Lot Number CL15540
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Codes Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 08/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient experience pericardial effusion and perforation.Faradrive steerable sheath clear was selected for use.It was mentioned that once the transseptal was completed using versacross wire, the wire was sent into the left atrium.The patient had thick septum, so was hard for the physician to push the sheath across.As per the physician opinion, pericardial effusion occurred before ablation, when the physician pushed the faradrive sheath too hard to cross, enabling the wire to puncture the la.Perforation was noted in left atrium.Pericardiocentesis/tap was performed and patient was transferred for surgery into the or (operating room).The procedure was cancelled.Patient current status was unknown.

Brand Name
FARADRIVE Steerable Sheath Clear
Common Device Name
Catheter, Steerable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
CENTERPOINT SYSTEMS
3338 parkway blvd
west valley city UT 84119
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50818191
Report Number2124215-2026-49917
Device Sequence Number21494691
Product Code DRA
UDI-Device Identifier00191506043131
UDI-Public(01)00191506043131(17)280318(10)CL15540
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot NumberCL15540
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured03/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown